# SDR DHL96707003

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Line
- Part number: BACH30AT06R0250
- Condition: Ruptured
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O AROUND 30 MIN OUT OF IAH, AIRCRAFT SUFFERED COMPLETE FAILURE OF HYDRAULIC A-SYSTEM.  TURNED BACK TO IAH.  AIRCRAFT LANDED AND STOPPED AT END OF RUNWAY WAITING TO BE TOWED.  RAMP FOUND NOSE GEAR HOSE BROKEN.  REPLACED HOSE WITH FLEX LINE, CHECKED BOTH ENGINE HYDS FILTERS AND CASE DRAIN IN A-SYSTEM.  NO CONTAMINATION FOUND.  RAN ENGINE, PRESSURIZED AND CKD SYS, OPS CKS NORMAL.
